Mrs. Hillary Clinton & Parkinson’s Disease

Often patients are a great source of learning. Here Mrs. Clinton proves a good patient for learning Pathophysiology & Pharmacology of Parkinson’s disease:

Indications that she may have advanced Parkinsonism:

1. Resting Tremors-Less Seen, cleverly hidden, always tries to move hands, hold objects or body parts
2. Head-nodding tremors: seen
3. Difficulty in swallowing: causing coughing which has been seen frequently

hilliary2
4. Bradykinesia-often seen
5. Rigidity: also seen
6. Freezing: someone suddenly starts walking or talking-often seen
7. Conditions worsening may be due to continuous gradual progression of Parkinson’s disease
8. Now she refuses to take press conferences; very few Presidential campaign appearances
9. Mrs. Hillary asks doctors to find new treatments for Parkinsonism

Indications that she may be receiving treatment for Parkinsonism with Levodopa; showing several adverse effects of Levodopa

1. Symptoms becoming publicly apparent very late

a. This is because she was very well treated with levodopa (and possibly other anti-Parkinson drugs) until the ‘off and on’ and ‘wearing off’ phenomenon started to occur

2. Off and On phenomenon seen (adverse effect after 5 years of treatment with levodopa)

These are fluctuations in response to treatment with Levodopa, the major Anti-Parkinsonism drug, in which there are periods of being “on,” during which the patient experiences a positive response to medication, and being “off,” during which the patient experiences a reemergence of the Parkinson symptoms.
a. Collapses, falls, freeze; due to sudden off periods as is seen here

A viewer described the incident as very much resembling similar episodes her father (who has Parkinsonism) has
b. Sudden brain freeze, fainting in speeches; can occur during off periods
c. Falling several times in off periods including having a concussion, breaking her elbow
d. Has apomorphine syringe ready for treatment of sudden off-period
e. Blue Glasses: Said to be helpful in dyskinesias/ off time

3. Dyskinesias; abnormal movements (adverse effect of Levodopa): seen in several videos
a. Dyskinesia: Head shake-severe bobbing of head seen in a viral video clip

b. Acute Dystonia: Oculogyric crisis: seen clearly in one video clip and in picture below

hilliary3

4. Behavioral Disturbances (adverse effect of Levodopa)
a. Severe anger with temper tantrums
b. Seen to be violent towards her inferiors
c. Occasionally seen to be close to psychosis
d. Abnormal laughing behavior seen

She may have several other neurological or other health issues as well

She will ultimately have to drop out of the presidential election due to her medical condition, even though she was the favorite of the mainstream media & the establishment, which was trying to hide her condition, but alas is now finding it extremely difficult to do so!

Epilogue:

1st Presidential Debate:

Hillary.jpg

Advertisements